Donovan van Osdol

Some Publications

Donovan H. Van Osdol is a mathematician who is Emeritus professor at the University of New Hampshire. He worked with Mike Barr and Jack Duskin, on category theory and homological algebra.

A minimalist Faculty webpage is here

Some Publications

  • Michael Barr, Pierre A. Grillet? and Donovan H. van Osdol (co-authors), Exact Categories and Categories of Sheaves, (1971). Springer LNM, volume 236, in which Sheaves in regular categories, p. 223 - 239.

  • D. van Osdol, Long exact sequences in the first variable for algebraic cohomology theories, J. Pure Appl. Alg., 23, (1982), 271–309.

category: people

Last revised on April 17, 2021 at 03:14:07. See the history of this page for a list of all contributions to it.